Fair warnng that this might not be the most positive of posts. We are half way through the 28th day journey. This detox has been positive and helpful in the past. Even when I have had set backs I can get back on the horse and move forward. This time has been difficault for another reason. I has looking forward to this reset in the new year because I had fallen off the healthy eating wagon over the holidays and for a few weeks proir to that due to being unemployed.
However, it occurred to me over the weekend that my starting weight and the bloating I have experienced recently might be a change in medication rather then just a little bit of holiday weight. This has me a bit down and upset. I am usually very excited to get back to my healthy lifestyle and exercise. I feel a little more defeated this time around. I started evaluating some of the other side effects I have experienced over the last few months. More night sweats, bloating in new areas around my waist, need for a new bra size, dry scalp. After realizing these are all main size effects of my medication and I did allow my doctor to put me on a new brand. I am going to continue to move my healthy lifestyle in to the new year despite set backs of any kind. I am glad that I realized these changes now and not let it get me more frustrated.
Are you gaining unexplained weight?
There are many factors in weight gain
When you have changed you eating or exercise plans to become a healthier you... Evaluating the factors on this list may be a good start. Being aware of them can help you in your healthy lifestyle journey and also help in your frame of mind during this transition to a new lifestyle. If necessary you should consult a doctor (as I will) if you feel that something is hindering you from seeing healthier results. There may be an under lying cause that needs additional attention from a medical professional.
** Warning... be careful when googling symptoms as not to over self diagnose. But, do some personal check in as I have and see if there are other factors that can be addressed with someone in a health care profession.
I will let you all know how this change effects my over all health. I will be continuing my journey in to February with a new outlook!